# SDR WRLA200105

- Difficulty date: March 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710113
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PASSING FLIGHT LEVEL 230, ON CLIMB-OUT RECEIVED ENGINE FIRE WARNING ON NR 3 ENGINE, ENGINE SHUT DOWN, NO OTHER FIRE INDICATION FIRE WARNING LIGHT STAYED ON FOR 20 MINUTES.  FOUND FDCU3 FAULTING BOTH A AND B LOOP DETERMINED THE R4 RESPONDER B LOOP DEFECT REMOVED AND REPLACED SAME P/N ON 7101-13 S/N ON 40784 UNABLE TO DETERMINE S/N OFF.  B LOOP RTS CONNECTOR D5018J TO BE THE CLOSE PINS 1-2.  CLEANED SAME AND RECONNECTED PRECAUTIONARY REPLACED NR 3 FDCU P/N ON 8038-03-03, S/N ON 920, P/N OFF 8038-02-03, S/N OFF 541.  FDCU3 RTS CHECK ACCOMPLISHED WITH NO DEFECTS NOTED.  COWLS CLOSED AND SECURED NR 3 ENGINE RUN ACCOMPLISHED ALL INDICATIONS NIL.  NO ALERTS.  (M)
